# SDR 2017FA0000075

- Difficulty date: February 21, 2017
- Submitted: February 21, 2017
- Operation: General aviation
- Aircraft: N733M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 343
- Aircraft time: 3,997 hours, 2,374 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING START SEQUENCE, WHILE STARTING THE NR 1 ENGNE,  BATTERY 1 AND 2 LIGHTS CAME ON AND STAYED ON AFTER ENGINE FINISHED START. ( RELAYS STAYED OPEN). ALL THREE ENGINES RUNNING WITH BATTERY 1 AND  2 LIGHTS ON.  BATTERY SWITCHES DID NOT TRIP. DEPRESSED EXTERNAL POWER PUSHBUTTON AND RELEASED IT,  BATTERY 1 AND 2 LIGHTS WENT OUT.  REPLACED GCU'S, PROBLEM REMAINED, REPLACED RELAY 123P AND CIRCUIT BOARD 42P, PROBLEM REMAINED. REPLACED CONNECTOR 10P, PROBLEM REMAINED. BELIEVE HIGH RESISTANCE IN START SWITCHES ARE CAUSING INTERMITTENT PROBLEM. FROM 12JN GROUND THRU START 1 THRU START 2 THRU START 3 THRU APU START/STOP THRU GPU START THRU POWER CONTACTOR THRU 123P RELAY
